Volume 6, Issue 4
Perturbation Analysis for Solutions of Algebraic Riccati Equations

Chun-hui Chen

J. Comp. Math., 6 (1988), pp. 336-347

Published online: 1988-06

Preview Full PDF 188 1760
Export citation
  • Abstract

This paper discusses the conditioning of algebraic Riccati equations, i.e. the influence of perturbations in data on the positive semi-definite solution. A perturbation bound for the solution is given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-336, author = {Chun-hui Chen}, title = {Perturbation Analysis for Solutions of Algebraic Riccati Equations}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {4}, pages = {336--347}, abstract = { This paper discusses the conditioning of algebraic Riccati equations, i.e. the influence of perturbations in data on the positive semi-definite solution. A perturbation bound for the solution is given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9522.html} }
TY - JOUR T1 - Perturbation Analysis for Solutions of Algebraic Riccati Equations AU - Chun-hui Chen JO - Journal of Computational Mathematics VL - 4 SP - 336 EP - 347 PY - 1988 DA - 1988/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9522.html KW - AB - This paper discusses the conditioning of algebraic Riccati equations, i.e. the influence of perturbations in data on the positive semi-definite solution. A perturbation bound for the solution is given.
Chun-hui Chen. (1970). Perturbation Analysis for Solutions of Algebraic Riccati Equations. Journal of Computational Mathematics. 6 (4). 336-347. doi:
Copy to clipboard
The citation has been copied to your clipboard